# SDR ASAA0752195

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 2,588 hours, 814 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 38007021
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU "MAINT" LIGHT ILLUMINATED.  PERFORMED BITE TEST OF APU REF FIM 49 60 TASK 801.  MAINT MSG SHOWS NR 49 41244 START CONV SHOWS FAILED GENERATOR DIODE.  REPLACED APU STARTER CONVERTER AND STARTER GENERATOR.
